# SDR AWXA200700978

- Difficulty date: July 25, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D5537123500600
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5964983, THE NR 3 RUDDER HINGE FITTING HAS EXCESSIVE PLAY, RUDDER STATION 2279/RIB 5.  REPLACED THE NR 3 RUDDER HINGE FITTING, RUDDER STATION 2279/RIB 5 IAW A320 AMM 27-21-41.
